Foundations of Physics

, Volume 45, Issue 5, pp 496–506

On the Atkinson–Johnson Homogeneous Solution for Infinite Systems

Article

DOI: 10.1007/s10701-015-9878-5

Cite this article as:
Laraudogoitia, J.P. Found Phys (2015) 45: 496. doi:10.1007/s10701-015-9878-5
  • 110 Downloads

Abstract

This paper shows that the general homogeneous solution to equations of evolution for some infinite systems of particles subject to mutual binary collisions does not depend on a single arbitrary constant but on a potentially infinite number of such constants. This is because, as I demonstrate, a single self-excitation of a system of particles can depend on a potentially infinite number of parameters. The recent homogeneous solution obtained by Atkinson and Johnson, which depends on a single arbitrary constant, is only a particular case.

Keywords

Supertasks Colliding balls Infinite systems 

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.BilbaoSpain

Personalised recommendations